On interior points of nondegenerate constructive curves
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 768-769
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a8,
author = {S. N. Manukian},
title = {On interior points of nondegenerate constructive curves},
journal = {Doklady Akademii Nauk},
pages = {768--769},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a8/}
}
S. N. Manukian. On interior points of nondegenerate constructive curves. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 768-769. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a8/